Probabilistic Airy's type equation with third order minimum norm

Document Type : Research Paper


1 Department of Mathematics, Bajkul Milani Mahavidyalaya, Kismat Bajkul, Purba Medinipur-721655, West Bengal, India

2 School of Mathematics, Thapar Institute of Engineering and Technology, Patiala-147004, Punjab, India

3 Barkhali High School, Barkhali, Amira, Diamond Harbour, South 24 Parganas-743368, India


In the present paper, we establish some generalized cyclic contraction results through $p$-number of subsets by using two different types of t-norm, viz. Hadzic type t-norm and minimum t-norm in the setting of 2- probabilistic metric spaces. Our results generalize some existing fixed point theorems in 2-Menger spaces. Some illustrative examples and an application to the existence of a solution to Airy’s type differential equation are also provided.


Volume 14, Issue 1
January 2023
Pages 1611-1626
  • Receive Date: 16 April 2022
  • Revise Date: 31 August 2022
  • Accept Date: 30 November 2022